# SDR SWIA2024061900420

- Difficulty date: April 20, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 549-565
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY - CORROSION ON BRACKET FS549.00 - FS565.00 STGR25R - 24R. (MARKED IN RED)     (C-CHECK RO 6/17/2024)   REMOVED AND REPLACED BRACKET BETWEEN F.S. 549 AND F.S. 565 STGR 25R-24R WITH NEW, PN SH670-33852-1, REF CRJ 700 SRM 51-42-06-001-001-A01,51-42-21-001-001-A01 , 51-42-15-001-001-A01 AND DWG # SH670-33600 REV AD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, COMPLIED WITH SKYWEST FORM M-337
